# SDR MALA060512

- Difficulty date: August 14, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 18,664 hours, 20,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO SMOKE SMELL IN THE CABIN.  DETERMINED ODOR DUE TO LT ACM FAILURE.  REPLACED ACM
